# SDR P4Y2008F00000

- Difficulty date: June 7, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Engine: Ge CT72A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

STRUCTURAL DAMAGE TO AC LT SIDE TRANSMISSION AREA CAUSED BY CONTACT WITH FORKLIFT BASE DURING CARGO LOADING OPERATIONS.  (K)
